advertisement
Question
Posted by: Tash | 2012/07/18

Breakthru bleeding

I have been on a low dose oral contraceptive for the last 5 yrs &  was extremely happy with it until 6 months ago when I started experiencing some bleeding between cycles. My gynae recommended a higher dose contraceptive but I am currenlty not enjoying the side effects viz. nausea, increase appetite etc. Any other suggestions?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could try a different form of contraception - the injectable or IUCD.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/07/23

You could try a different form of contraception - the injectable or IUCD.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement